MAUDE Adverse Event Report: DePuy Mitek LLC US MICROFIX QUICKANCHOR ORTHOCORD; STAPLE, FIXATION, BONE

DePuy Mitek LLC US MICROFIX QUICKANCHOR ORTHOCORD; STAPLE, FIXATION, BONE
Catalog Number 212045
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Purulent Discharge (1812)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Postoperative purulent discharge & suture rejection.It was reported that the patient underwent surgery in (b)(6) 2024 to implant the device.After surgery, the patient exhibited purulent discharge, and the suture was rejected from the root of nail.The suture appears white to the naked eye.The surgeon stated that it could not be confirmed whether the discharge suture was the implanted device in previous surgery.The patient underwent surgery to remove some of the discharge suture last year.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.

Brand Name
MICROFIX QUICKANCHOR ORTHOCORD
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
DePuy Mitek LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50059369
Report Number1221934-2026-03319
Device Sequence Number9349773
Product Code HTY
UDI-Device Identifier10886705001903
UDI-Public(01)10886705001903(10)169L178(17)incomplete
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032078
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number212045
Device Lot Number169L178
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by Manufacturer07/31/2026
08/13/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date07/31/2026
08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown